Cookies?
Library Header Image
LSE Research Online LSE Library Services

Some algebraic properties of the Wiener–Laplace algebra

Mortini, Raymond and Sasane, Amol J. (2010) Some algebraic properties of the Wiener–Laplace algebra. Journal of Applied Analysis, 16 (1). pp. 79-94. ISSN 1425-6908

Full text not available from this repository.
Identification Number: 10.1515/JAA.2010.006
Item Type: Article
Official URL: http://www.degruyter.de/journals/jaa/detailEn.cfm
Additional Information: © 2010 De Gruyter
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 28 Jul 2011 09:21
Last Modified: 28 Jul 2011 09:21
URI: http://eprints.lse.ac.uk/id/eprint/37645

Actions (login required)

View Item View Item